# SDR SWAA2025090310134

- Difficulty date: August 30, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N8807L
- Make and model: Boeing 737-8
- Aircraft serial: 65438
- Aircraft time: 14,150 hours, 7,790 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY. DOOR SLIDE FLAP HANGING OUT OF SLIDE COVER.   REPOSITIONED GIRT BAR FLAP REF AMM 25-66-01.
